# SDR YENA2024040500489

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 9,798 hours, 1,438 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Part number: UNKNOWN
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS)' FUEL CTR R XFR FAULT COMPLETED ECAM/QRH IN FLIGHT ( CENTER TANK SYSTEMS 2) B) TRANSFER VALVES (WITH ACT(S)) ); PERFORMED OPERATIONAL TEST OF THE MAIN FUEL TRANSFER SYSTEM, IAW AMM 28-26-00-710-001-A. OPERATIONAL TEST GOOD NO FAULTS NOTED.FUEL TRANSFER RATE IS NORMAL. A/C OK FOR SVC. MX-4 UPDATED MCC NOTIFIED PLACARD REMOVED.
